# SDR QXEA200400010

- Difficulty date: January 11, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 4,964 hours, 5,638 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 NACELLE THE LEFT HAND FORWARD SPINE COWL CLIP IS CRACKED ON FORWARD LEG OF CLIP BY BOLT HEAD.  REPAIRED IAW HORIZON AIR EA 6-54-282 AND SRM 51-42-65.
